# SDR UIEA2020050700987

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Part serial: 140021
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEC 41 CEILING PANEL LIGHT ELECTRONIC BALLAST FUNCTIONAL FAIL.( IAW AMM 33-28-02-004-001 AND 33-28-02-404-007 REV 98 REPLACED THE BALLAST AND TEST, THE RESULT WAS SATISFACTORY. )
